# SDR DALA2023071705796

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,772 hours, 42,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0682 2L CABIN DOOR SENSOR STICKS IN THE CLOSED POSITION (2 ND ACCURENCE) DOOR LIGHT NOT ON WHEN OPEN AND ACARS DOES NOT CAPTURE IN TIME. CORRECTIVE ACTION: 2L DOOR INDICATION NORMAL NO FAULT A/C OK FOR SVC. (4131050)
